ISSN:
 1534-0392

eISSN:
 1553-5258

All Issues

Volume 18, 2019

Volume 17, 2018

Volume 16, 2017

Volume 15, 2016

Volume 14, 2015

Volume 13, 2014

Volume 12, 2013

Volume 11, 2012

Volume 10, 2011

Volume 9, 2010

Volume 8, 2009

Volume 7, 2008

Volume 6, 2007

Volume 5, 2006

Volume 4, 2005

Volume 3, 2004

Volume 2, 2003

Volume 1, 2002

Communications on Pure & Applied Analysis

November 2018 , Volume 17 , Issue 6

Select all articles

Export/Reference:

A Cameron-Storvick theorem for the analytic Feynman integral associated with Gaussian paths on a Wiener space and applications
Seung Jun Chang and Jae Gil Choi
2018, 17(6): 2225-2238 doi: 10.3934/cpaa.2018106 +[Abstract](809) +[HTML](112) +[PDF](316.79KB)
Multiplicity and concentration of positive solutions for fractional nonlinear Schrödinger equation
Xudong Shang and Jihui Zhang
2018, 17(6): 2239-2259 doi: 10.3934/cpaa.2018107 +[Abstract](1384) +[HTML](147) +[PDF](391.77KB)
The Nehari manifold for a fractional Laplacian equation involving critical nonlinearities
Qingfang Wang
2018, 17(6): 2261-2281 doi: 10.3934/cpaa.2018108 +[Abstract](1609) +[HTML](147) +[PDF](409.64KB)
On pressure stabilization method for nonstationary Navier-Stokes equations
Takayuki Kubo and Ranmaru Matsui
2018, 17(6): 2283-2307 doi: 10.3934/cpaa.2018109 +[Abstract](860) +[HTML](111) +[PDF](434.37KB)
Extremal functions of Moser-Trudinger inequality involving Finsler-Laplacian
Changliang Zhou and Chunqin Zhou
2018, 17(6): 2309-2328 doi: 10.3934/cpaa.2018110 +[Abstract](1059) +[HTML](106) +[PDF](383.29KB)
Liouville theorem for MHD system and its applications
Xian-gao Liu and Xiaotao Zhang
2018, 17(6): 2329-2350 doi: 10.3934/cpaa.2018111 +[Abstract](849) +[HTML](97) +[PDF](390.77KB)
The spectral expansion approach to index transforms and connections with the theory of diffusion processes
Rúben Sousa and Semyon Yakubovich
2018, 17(6): 2351-2378 doi: 10.3934/cpaa.2018112 +[Abstract](1440) +[HTML](104) +[PDF](456.08KB)
A Liouville type theorem to an extension problem relating to the Heisenberg group
Xinjing Wang, Pengcheng Niu and Xuewei Cui
2018, 17(6): 2379-2394 doi: 10.3934/cpaa.2018113 +[Abstract](881) +[HTML](148) +[PDF](359.17KB)
An inhomogeneous evolution equation involving the normalized infinity Laplacian with a transport term
Fang Liu
2018, 17(6): 2395-2421 doi: 10.3934/cpaa.2018114 +[Abstract](727) +[HTML](123) +[PDF](427.03KB)
On the product in Besov-Lorentz-Morrey spaces and existence of solutions for the stationary Boussinesq equations
Lucas C. F. Ferreira, Jhean E. Pérez-López and Élder J. Villamizar-Roa
2018, 17(6): 2423-2439 doi: 10.3934/cpaa.2018115 +[Abstract](926) +[HTML](92) +[PDF](378.39KB)
$ \mathcal{W}$-Entropy formulae and differential Harnack estimates for porous medium equations on Riemannian manifolds
Yu-Zhao Wang
2018, 17(6): 2441-2454 doi: 10.3934/cpaa.2018116 +[Abstract](778) +[HTML](107) +[PDF](400.21KB)
Well-posedness for a non-isothermal flow of two viscous incompressible fluids
Juliana Honda Lopes and Gabriela Planas
2018, 17(6): 2455-2477 doi: 10.3934/cpaa.2018117 +[Abstract](959) +[HTML](106) +[PDF](390.91KB)
Coupled systems of Hilfer fractional differential inclusions in banach spaces
Saïd Abbas, Mouffak Benchohra and John R. Graef
2018, 17(6): 2479-2493 doi: 10.3934/cpaa.2018118 +[Abstract](1142) +[HTML](113) +[PDF](328.43KB)
Uniqueness for Lp-viscosity solutions for uniformly parabolic Isaacs equations with measurable lower order terms
N. V. Krylov
2018, 17(6): 2495-2516 doi: 10.3934/cpaa.2018119 +[Abstract](807) +[HTML](92) +[PDF](390.81KB)
Entire solutions in a two-dimensional nonlocal lattice dynamical system
Fang-Di Dong, Wan-Tong Li and Li Zhang
2018, 17(6): 2517-2545 doi: 10.3934/cpaa.2018120 +[Abstract](938) +[HTML](114) +[PDF](416.54KB)
Regularity of radial stable solutions to semilinear elliptic equations for the fractional Laplacian
Tomás Sanz-Perela
2018, 17(6): 2547-2575 doi: 10.3934/cpaa.2018121 +[Abstract](1112) +[HTML](105) +[PDF](443.55KB)
A free boundary problem for a class of parabolic-elliptic type chemotaxis model
Hua Chen, Wenbin Lv and Shaohua Wu
2018, 17(6): 2577-2592 doi: 10.3934/cpaa.2018122 +[Abstract](822) +[HTML](125) +[PDF](338.34KB)
The Stochastic 3D globally modified Navier-Stokes equations: Existence, uniqueness and asymptotic behavior
G. Deugoué and T. Tachim Medjo
2018, 17(6): 2593-2621 doi: 10.3934/cpaa.2018123 +[Abstract](961) +[HTML](116) +[PDF](398.31KB)
Ground states for Kirchhoff-type equations with critical growth
Quanqing Li, Kaimin Teng and Xian Wu
2018, 17(6): 2623-2638 doi: 10.3934/cpaa.2018124 +[Abstract](909) +[HTML](128) +[PDF](355.66KB)
Positive solutions for resonant (p, q)-equations with concave terms
Shouchuan Hu and Nikolas S. Papageorgiou
2018, 17(6): 2639-2656 doi: 10.3934/cpaa.2018125 +[Abstract](753) +[HTML](118) +[PDF](350.63KB)
Local well-posedness for the Zakharov system on the background of a line soliton
Hung Luong
2018, 17(6): 2657-2682 doi: 10.3934/cpaa.2018126 +[Abstract](874) +[HTML](99) +[PDF](412.84KB)
Shape optimization approach for solving the Bernoulli problem by tracking the Neumann data: A Lagrangian formulation
Julius Fergy T. Rabago and Jerico B. Bacani
2018, 17(6): 2683-2702 doi: 10.3934/cpaa.2018127 +[Abstract](895) +[HTML](137) +[PDF](405.05KB)
On a predator prey model with nonlinear harvesting and distributed delay
Tomás Caraballo, Renato Colucci and Luca Guerrini
2018, 17(6): 2703-2727 doi: 10.3934/cpaa.2018128 +[Abstract](943) +[HTML](133) +[PDF](986.78KB)
On the isoperimetric problem with perimeter density $r^p$
Gyula Csató
2018, 17(6): 2729-2749 doi: 10.3934/cpaa.2018129 +[Abstract](733) +[HTML](95) +[PDF](514.8KB)
An $L_p$-Lipschitz theory for parabolic equations with time measurable pseudo-differential operators
Ildoo Kim
2018, 17(6): 2751-2771 doi: 10.3934/cpaa.2018130 +[Abstract](758) +[HTML](90) +[PDF](396.17KB)
Power- and Log-concavity of viscosity solutions to some elliptic Dirichlet problems
Michael Kühn
2018, 17(6): 2773-2788 doi: 10.3934/cpaa.2018131 +[Abstract](674) +[HTML](95) +[PDF](342.58KB)
A positive bound state for an asymptotically linear or superlinear Schrödinger equation in exterior domains
Alireza Khatib and Liliane A. Maia
2018, 17(6): 2789-2812 doi: 10.3934/cpaa.2018132 +[Abstract](749) +[HTML](100) +[PDF](408.26KB)
On variational and topological methods in nonlinear difference equations
Zalman Balanov, Carlos García-Azpeitia and Wieslaw Krawcewicz
2018, 17(6): 2813-2844 doi: 10.3934/cpaa.2018133 +[Abstract](1164) +[HTML](130) +[PDF](464.91KB)
Unbounded and blow-up solutions for a delay logistic equation with positive feedback
István Győri, Yukihiko Nakata and Gergely Röst
2018, 17(6): 2845-2854 doi: 10.3934/cpaa.2018134 +[Abstract](951) +[HTML](115) +[PDF](357.76KB)

2017  Impact Factor: 0.884

Editors

Referees

Librarians

Email Alert

[Back to Top]